[Lupus anticoagulant-hypoprothrombinemia syndrome with a false-positive test for coagulation factor inhibitors].
Аннотация
We report a case of a 1-year-old boy diagnosed with lupus anticoagulant-hypoprothrombinemia syndrome (LA-HPS), which is a rare disorder. His initial presentation of sinusitis was accompanied by hemorrhagic episodes including ecchymoses and epistaxis 6 months after antibiotic therapy. Laboratory results revealed prolonged prothrombin time (PT) and activated partial thromboplastin time (APTT) that did not correct with mixing studies. Factors II, VIII, IX, X, XI, and XII activities were 20%, 44%, 42.5%, 59%, 4%, and 10%, respectively. The Bethesda inhibitor assay showed inhibitors against multiple coagulation factor. APTT, mixing studies, diluted Russell's viper venom time, and the Bethesda inhibitor assay detected LA. LA-HPS with a suspected false-positive test for coagulation factor inhibitors was diagnosed. Bleeding stopped and results of coagulation studies returned to normal without therapy 2 months after onset of the disease.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.